# SDR SWIA200617423

- Difficulty date: December 2, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 26,870 hours, 37,768 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RETRACTING FLAPS CONTROL FAULT ON OUTBOARD PAIR, RETURNED TO SFO.  CLEANED TRACKS AND CONNECTORS FOR OUTBOARD FLAPS.  OPERATIONAL CHECKS GOOD.
